# SDR AALA20101223TUL08

- Difficulty date: December 23, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N621AM
- Make and model: Boeing 757223
- Aircraft serial: 24579
- Aircraft time: 64,377 hours, 22,450 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP INBOARD TOP INBOARD SIDE FORWARD CORRODED.  INSTALLED 7075-T6 DOUBLER .016 INCH THICK ON INSIDE SKIN OVER POTTED AREAS CREATED DURING DOUBLER DRILL UP PER SRM 51-70-10-2R 2 FIGURE 203 SHEET 1.
